Ive just had my dose increased to 3x600 left me feeling angry detached listless weak and slightly nauseous. Does this get better or what. I already pass out at my computer and bruise my face leaving me feeling so powerless and fog and just sheer exhaustion. I try to pace this to help the quality in my life remain there e.g. my family. Is this my fibro progressing or just the wrong med for me anyone please hate what im going though

Last edited by

9 Replies

  • Sounds very strong have the amount taken checked byby a doctor. I do find we get used to the dosage if we build it up slowly to the max suggested we take.

    Tale care

    xgins keep warm

  • Ty Gins the dosage was just so overpowering so dropped it to just 400 per time and then from there I guess only wont be seeing her for two months so will just take it easy till then and ty for your reply cause I know these doctors know things we don't , but ty again really helps

  • dont forget you could always ring their office and ask the question you shold be answered before your next appointment xgins

  • Ty im going to do this on Monday guess its time to build a relationship with these doctors.

  • Nhs direct can respond to queries about meds. They're really helpful I've heard x

  • Hi there, I am on the same level of gabapentin but I don't have those side effects. I had previously been on 3x 100mg and increased immediately with no ill effects. However when I was told to increase it further to 3x900mg I felt very strange and woozy so I would guess that having reduced your meds and managing fine increase gradually if you need to. The down side to gabapentin is it can take some time to work, it's not like over the counter pain meds that work quickly. If you need to increase your dose do so gradually with one increase every 3-4 days. I hope you get this sorted so that your pain is manageable without making your quality of life worse. Linda

  • Linda ty so much sounds like some good advice and im going to take it went to increase up to 3x4 then x5 and so on over the next week ty again god I love this sight

  • Interesting post, I'm on low dose gabapentin and wanting to know whether to increase or try something else. Comments here give me something to think about. See GP on Thursday to discuss.....

  • I'm assuming ( although thats a dangerous word!) that you were taking 600mg three times per day and not in one dose? The maximum dose per day for neuropathic pain is 3600mg, although i haven't ever gone up to that amount, the most per day i have taken is 2400mg but had to drop back to 1800mg per day as it interfered with the diazepam i was taking and i ended up with double vision. Thats the only time i have ever experienced any side effects.

    I didn't know there was a 400mg tablet as i have been taking 3x600mg for the past 9 years ,....this month actually, but when times have been bad it may have helped me increasing by just an extra 400mg instead of the extra 600mg. I guess it was easier for doctor to increase the same as i was taking rather than have an extra prescription for a different dosage. Our meds are dispensed directly by the surgery due to where we live, so i guess its easier not to have addition doses but it may have helped me better.. If i have cause to need the additional amount again i will ask.

    I do hope that you are able to tolerate the lower dose better. What suits one person doesn't necessary suit another, as with all drugs it seems to be trial an error.

    Do keep your GP up to date with any side effects as they aren't always coming from where they think. I was told neither the diazepam not Gabapentin should have caused the side effect I had, but it was taking them at the same time of day was causing the problem, however this intolerance may not happen in someone else. Xx

You may also like...